# SDR FDEA201202020435

- Difficulty date: February 2, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 37,580 hours, 19,108 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A5327996300200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOORBOARD 161GF HAS 6 EA CRACKS FROM .2500" TO 2' LONG IN METALLIC OVERLAY   PENTENING INTO UNDERLINE COMPOSITE FABRICATED REPLACEMENT FLOORBOARD 161 GF IAW DWG  SRZ 25-005, REV J & DWG SRZ 25-011, REV D.
